# SDR AALA201802129002

- Difficulty date: February 8, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737823
- Aircraft serial: 31230
- Aircraft time: 7,487 hours, 2,899 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT RIGHT LAVATORY SMOKE ALARM ACTIVATED DURING FLIGHT.  FLIGHT ATTENDANTS INVESTIGATED AND FOUND NO SMOKE OR FIRE.  RESET THE SMOKE ALARM AND SHUT OFF.  MAINTENANCE PERFORMED A LAVATORY SMOKE DETECT TEST IAW MM 26-14-00,  NO FAULTS NOTED.
